T Nation

Way to Much Hcg. Help


I did not mix the right amounts of hcg and bac water and probably shot 1500 ius in 2 consecutive shots each about a 2 weeks ago and probably another 1500 ius this morning before I realized the mistake. I have alot of things going on in my life and should have concentrated on this more before mixing the hcg, but what is done is done and I am just trying to turn a bad situation into a good one.

My libido and sexual function starting not doing as good a few weeks ago and it might have to do with this, not for sure. I hope I do not have some type of leydig desensitation. From what I read, tamoxifen might help in this type of situation also some hmg. I have both of those on hand. I already took one dose of tamoxifen 20 mg. I plan on taking at least one dose a day for a few weeks to see if it will help. I might mix up the hmg, but need to do it the right way. It is a 75 iu bottle. And I have bac water, how much would I mix. I plan on splitting it in at least 2 doses.

I am not sure if the hcg a few weeks ago and today raised my e2 or progesterone and that may be contributing to the lack of libido. I also have some problems with my digestive system and when this acts up, my sexual function is not as good. This does not seem related to my digestive system though as I it feels as though there is just an overall drop in my libido.

What types of blood tests do you think I should run to see what maybe going on. I am working with a doc and currently on t cyp and oral preg and dhea. For blood tests, I was thinking at least e2, progesterone, maybe prolatin, test, or anything else you could think of that affect mens sexual function.

My goal is to get my libido back on track. I don't think I did any major damage here, but just want to be on the safe side and make all the corrections I can for my peace of mind. There possibly could have been some desenistation, but I am not sure. Any help on this situation would be greatly appreciated. Thank you.


Doing this twice won't do any long term damage. If there was any receptor desensitization then once the hormone is out of your system, receptors will become more sensitive eventually once the hormone levels decrease again. However I am not even sure receptor desensitization occurred with two times. I would just wait a while/ If you have libido problems I'd get blood tests before just injecting myself with hormones.


Retinoid has it right...you've injected 3 times and are worrying about nothing...some idiot doctors prescribe this amount DAILY...

WHy in the hell would you take a SERM to rectify this (whatever "this" is, since you weren't very specific)?

Just add more BAC water and go about living your life.


I think you're fine, 3 injections of 1500 isn't that crazy. One of my docs prescribed a 5000, 3000, 2000 regimine to me once, all for consecutive days. Your libido issue could be due to a rise in E2 from the increased hcg. It should return to normal in a few days. Do you have an AI on hand? What is you dosing protocol for it?